# SDR EVCA102921

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N285AE
- Make and model: Bell 206L-3
- Aircraft serial: 51550
- Aircraft time: 15,443 hours, 69,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 206033107056S
- Condition: Cracked
- Location: 145 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOING A VISUAL INSPECTION FOUND THE RH 145 BULKHEAD UPPER ANGLE CRACKED AROUND FASTENERS.
